PDA

View Full Version : Naprosyn put me through 2 hours of P-A-I-N



T_Chapman
11-20-2004, 05:08 PM
ive had tendonitis for nearly three months and ive been on Ibuprofen for a long time now. my doctor told me to try Naprosyn (Aleve) so he prescribed 500mg pills for me.

i took one yesterday night right before sleep with my VPS Micellar Casein, and wow. as soon as i swallowed the Naprosyn pill i felt something heavy drop into my stomach. it felt like i had drunk way too many glasses of water. The pain gradually worsened. i was in my bed writhing in pain. And then it just got insane. the fat in my stomach was gone, and it looked like my bodyfat in that region dropped by 10% or something. it was just rock hard and i couldn't sit up straight. my face and hands and everything were pale and i started feeling ultra-dizzy and just numb all over.

my sister called the poison control hotline and they said to try eating fruits and peanut butter or anything. i just got a bowl of rice and tried to shove it down my throat although my stomach at this point felt like exploding. After about 20 minutes i felt like i was going to puke. i went to the bathroom and just vomited everything id eaten in the last few hours. i kept wanting to vomit but there was nothing left in me.

that was singlehandedly the most excruciating pain ive felt in my life. i seriously thought i had to go to the hospital to pump out my stomach or something. finally after an hour it went away. i called the doctor and he told me to take the Naprosyn with solid food. im going to try it right now but im really scared this is going to happen again. i take 1000mg of ibuprofen without food all the time and nothing happens to me. why is 500mg of naprosyn doing this to me? i hope this never happens again.

ecliptic
11-22-2004, 06:47 PM
Different drug, different side effects I suppose. Either way, thats f*ckin crazy. Doesn't sound like a fun time. When taking pills though, I always have something on my stomach when taking them. Even a simple multi-vitamin will make you feel sick on an empty stomach, plus its harder for the pill to digest.